# SDR ABXR20100621005

- Difficulty date: June 21, 2010
- Submitted: July 5, 2010
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Aircraft time: 72,505 hours, 35,565 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14N3531
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MX INSP EVENT CORROSION BETWEEN STR 29L AND THE FUSELAGE SKIN AT STA 1467.  THE UNDERLYING SKIN WAS ALSO CORRODED RESULTING IN A 2.4"LONG X 1.0" WIDE CUT OUT LOCATED AT STA 1467, S29L. AN ADDITIONAL SKIN CUT OUT WAS REQUIRED AT STA 1484, S29L THAT MEASURED 8.0" LONG X 2.50" WIDE. NEW DOUBLER AND TRIPLER WAS FABRICATED FROM 2024-T3 X .063" AND INSTALLED. ITEM WAS RETURNED TO SERVICE.  THE STRINGER PN WAS ADDRESSED ON THE SDR ABXR201006220004.
